# SDR ABXA9701413

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47381
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Part number: 99155583
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE AFT PRESSURE BULKHEAD LT UPPER NR 1 RADIAL INBOARD CORNER CRACKED.  REPLACED RADIAL STIFFENER IAW DC-9 SRM.
